# SDR Q2SA753004

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 115,232 hours, 22,560 cycles
- Engine: Ge CF650E2
- Engine time: 106,326 hours, 17,625 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT FROM EBLG (LIEGE, BELGIUM), NR 2 ENGINE FILTER BYPASS LIGHT ILLUMINATED, THEN WENT OUT.  APPROXIMATELY 3 MINUTES LATER, NR 2 ENGINE FLAME OUT OCCURRED.  IN FLIGHT ENGINE START COMPLETED.  3 HOURS, 20 MINUTES LATER AT FL350, FILTER BYPASS LIGHT ILLUMINATED AGAIN.  TROUBLESHOOTING DETERMINED NR 2 ENGINE FUEL PUMP REQUIRES REPLACEMENT.
